# SDR SWAA2020081001135

- Difficulty date: July 17, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 54,161 hours, 31,953 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR LATERAL BEAM AT BS 270 HAD CORROSION BETWEEN LBL 3.5 AND LBL 6.5 UPPER FORWARD FLANGE.  WL 207.54.    ACCOMPLISHED REPAIR AT FLIGHT DECK LATERAL BEAM STA 270 BETWEEN LBL 3.5' AND LBL 6.5' UPPER FORWARD FLANGE IAW EA # 20-153-01200,  REV IR.
